T Nation

1-AD Gyno


I went on 1-AD for a few days, thinking I could just test it out for less than a week to see how much it would tax my hairline. If I didn't like it, I could stop taking it.

So my scalp started itching, and I started shedding, and I was like fuck this.....so I went off after only 2 days. Two days later, my nipples are sensitive and my pecs puffy. There's quite a bit more soft mass there right now. So now I am going back on to keep myself from getting gyno. I just ordered some clomid.

I'm wondering if this could be permanent...I'm hoping I don't have gyno. Once I get the clomid, I'm staying on 1-AD for a day or two while I administer the clomid to get the clomid in my system. Once that's rolling, I'll be off 1-AD and on a PCT for 2 weeks. I'm not taking any risks.

I had no idea that it could do this. M4OHN didn't need PCT at all. And I was only on 1-AD for 2 days. What's worse is that I was only taking 100mg orally ED.

Should the gyno go away? And any other comments are welcome. Thanks.


If it has truly caused you to have gyno after only 2day(weird?) then why are you still on it. Get off of the stuff get it out of your body and I hope you over nighted and your should get some nolva while you are at it.


It started happening a day after I went OFF.


Bro theres plenty of strength enhancers out there Y waste your time with something that will give you breasts and make you bald...


you should use Nolvadex to combat the excess estrogen that is causing the gyno.
Clomid is used to get the testes to start producing your own testosterone once again . Clomid might actually make the gyno worse! The body tries to reach homeostasis, where the testosterone levels are balanced with estrogen levels. When you take a drug to increase your test levels, your body will raise the estrogen production as well, and in some individuals, the onset of gyno can be almost immediate. You should stop the 1-AD immediately and get some nolva. PM me with any questions....


Very hard to imagine hair loss in just two days and gyno. Your receptor site activity must be out of the norm. Which could be a good thing or bad thing.


The gyno keeps getting worse, even after starting the 1-AD again. I'm going off completely, before I get the clomid/nolva, for better or worse. This is ridiculous. Isn't 1-AD not supposed to cause gyno?


How old are you?




Why did you even take prohormones?


While I don't normally recommend prohormones for guys in their twenties, there's no reason they can't benefit from them like the rest of us if they take the necessary precautions.

As for your question, I imagine he took them to build size and possibly strength.

All of this has nothing to do with his original questions, however.


I have never heard of it happening that fast with 1-ad.

Might be something else.


The gyno is extremely mild, and hasn't progressed at all. The clomid should be here in a day or two. It should reverse the situation. If not, I may have gyno unnoticeable by anyone, even myself. No worries really.

I am using the 1-AD to cut. So far it has worked very well for me, barring the estrogenic side effects. I've burnt off quite a bit of fat and increased strength in some areas. I can't wait till I get the clomid to kill my water. Should be pretty shredded.

All in all, not an entirely failed experiment, but it will teach me to keep an antiestrogen on hand no matter what I'm taking.


"I am using the 1-AD to cut. "

Ok, so what were you using to bulk?


Nothing. I tried M40HN last winter, but I went off immediately after it ripped 1cm off my hairline within 2 weeks (not joking) when cutting (my bulks get out of control pretty quickly; every 3-4 months of out of control bulking, I tend to cut for 1-2 months...if I didn't, I'd be very fat right now), but for the year I've been lifting (yes, I realize this isn't long), the 40lbs of muscle (in spite of a 3 month cutting stint) I have gained in this time has been natural. And I plan on being a lean 220 by this time next year.